zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and uniqueness of positive solution for a boundary value problem of fractional order. (English) Zbl 1217.34009
Summary: We are concerned with the existence and uniqueness of positive solutions for the following nonlinear fractional boundary value problem: $D^{\alpha}_{0+}u(t) + f(t, u(t)) = 0, 0 \leq t \leq 1, 3 < \alpha \leq 4$, $u(0) = u'(0) = u''(0) = u''(1) = 0$, where $D^{\alpha}_{0+}$ denotes the standard Riemann-Liouville fractional derivative. Our analysis relies on a fixed point theorem in partially ordered sets. Some examples are also given to illustrate the results.

MSC:
34A08Fractional differential equations
WorldCat.org
Full Text: DOI
References:
[1] K. Diethelm and A. D. Freed, “On the solutions of nonlinear fractional order differential equations used in the modelling of viscoplasticity,” in Scientifice Computing in Chemical Engineering II: Computational Fluid Dynamics, Reaction Engineering and Molecular Properties, F. Keil, W. Mackens, H. Voss, and J. Werthers, Eds., pp. 217-224, Springer, Heidelberg, Germany, 1999.
[2] L. Gaul, P. Klein, and S. Kemple, “Damping description involving fractional operators,” Mechanical Systems and Signal Processing, vol. 5, no. 2, pp. 81-88, 1991.
[3] W. G. Glockle and T. F. Nonnenmacher, “A fractional calculus approach to self-similar protein dynamics,” Biophysical Journal, vol. 68, no. 1, pp. 46-53, 1995.
[4] F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics (Udine, 1996), C. A. Carpinteri and F. Mainardi, Eds., vol. 378 of CISM Courses and Lectures, pp. 291-348, Springer, Vienna, Austria, 1997. · Zbl 0917.73004
[5] R. Metzler, W. Schick, H.-G. Kilian, and T. F. Nonnenmacher, “Relaxation in filled polymers: a fractional calculus approach,” The Journal of Chemical Physics, vol. 103, no. 16, pp. 7180-7186, 1995.
[6] K. B. Oldham and J. Spanier, The Fractional Calculus, vol. 11 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1974. · Zbl 0292.26011
[7] E. M. Rabei, K. I. Nawafleh, R. S. Hijjawi, S. I. Muslih, and D. Baleanu, “The Hamilton formalism with fractional derivatives,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 891-897, 2007. · Zbl 1104.70012 · doi:10.1016/j.jmaa.2006.04.076
[8] A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153-192, 2001. · Zbl 1031.34002 · doi:10.1080/00036810108840931
[9] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. · Zbl 0818.26003
[10] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. · Zbl 0789.26002
[11] I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. · Zbl 0924.34008
[12] V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2677-2682, 2008. · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[13] V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3337-3343, 2008. · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[14] A. M. A. El-Sayed and E. M. El-Maghrabi, “Stability of a monotonic solution of a non-autonomous multidimensional delay differential equation of arbitrary (fractional) order,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2008, no. 16, pp. 1-9, 2008. · Zbl 1183.34125 · emis:journals/EJQTDE/2008/200816.html · eudml:224209
[15] C. Bai, “Positive solutions for nonlinear fractional differential equations with coefficient that changes sign,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 4, pp. 677-685, 2006. · Zbl 1152.34304 · doi:10.1016/j.na.2005.04.047
[16] Z. Bai and W. Ge, “Existence of three positive solutions for some second-order boundary value problems,” Computers & Mathematics with Applications, vol. 48, no. 5-6, pp. 699-707, 2004. · Zbl 1066.34019 · doi:10.1016/j.camwa.2004.03.002
[17] Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495-505, 2005. · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052 · eudml:130751
[18] S. Zhang, “Existence of solution for a boundary value problem of fractional order,” Acta Mathematica Scientia. Series B, vol. 26, no. 2, pp. 220-228, 2006. · Zbl 1106.34010 · doi:10.1016/S0252-9602(06)60044-1
[19] S. Kempfle, I. Schäfer, and H. Beyer, “Functional calculus and a link to fractional calculus,” Fractional Calculus & Applied Analysis, vol. 5, no. 4, pp. 411-426, 2002. · Zbl 1077.47018
[20] S. Kempfle, I. Schäfer, and H. Beyer, “Fractional calculus via functional calculus: theory and applications,” Nonlinear Dynamics, vol. 29, no. 1-4, pp. 99-127, 2002. · Zbl 1026.47010 · doi:10.1023/A:1016595107471
[21] S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5545-5550, 2009. · Zbl 1185.26011 · doi:10.1016/j.na.2009.04.045 · eudml:231936
[22] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. · Zbl 1092.45003
[23] J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3403-3410, 2009. · Zbl 1221.54058 · doi:10.1016/j.na.2009.01.240
[24] J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223-239, 2005. · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5